MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP MICRAL URINE TEST STRIPS; URINARY PROTEIN OR ALBUMIN (NONQUANTITATIVE) TEST SYSTEM

ROCHE DIAGNOSTICS CHEMSTRIP MICRAL URINE TEST STRIPS; URINARY PROTEIN OR ALBUMIN (NONQUANTITATIVE) TEST SYSTEM
Model Number MICRAL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's product was returned for investigation.The test strips did not show any abnormalities.The customer material and relevant retention material were tested with five different human serum albumin solutions and the results from the investigation were in accordance with the testing plan.No product failure was detected.There were no follow up/corrective actions for this event.The device was returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Low results were generated by the chemstrip micral.The event involved a total of 1 patient.The patient's age is (b)(6) years.The patient is male.

Brand Name
CHEMSTRIP MICRAL URINE TEST STRIPS
Common Device Name
URINARY PROTEIN OR ALBUMIN (NONQUANTITATIVE) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549728
Report Number1823260-2019-90131
Device Sequence Number2309112
Product Code JIR
UDI-Device Identifier00075537171462
UDI-Public00075537171462
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Model NumberMICRAL
Device Lot Number33829802
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1